# SDR ALG2006F00020

- Difficulty date: December 30, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N5759M
- Make and model: Bell 206L-1
- Aircraft serial: 45555
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED ON START.  PILOT FOLLOWED ENGINE CHIP LIGHT PROCEDURE.  PILOT FOUND NO METAL ON CHIP PLUG AND REPLACED SAFETY WIRE.  COMPLY WITH 30 MINUTE PENALTY RUN.  AFTER RETURNING TO BASE NOTIFIED MAINTENANCE.  ON POST FLIGHT EXAMINATION OF ENGINE CHIP PLUGS, METAL WAS DISCOVERED ON THE UPPER PLUG.  AIRCRAFT WAS GROUNDED FOR ENGINE CHANGE.  (K)
